Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 289, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 10, 2011, 9:51 PM CDT for Franklin County, Saint Charles County, Saint Louis County, Missouri. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 10, 2011, 9:51 PM CDT (02:51 UTC)
- Expired
- Jun 10, 2011, 10:30 PM CDT
- In force
- 39 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Franklin County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 14 km from the middle of the area, began a volume at 02:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.9 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1004 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1475 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
427
WUUS53 KLSX 110251
SVRLSX
MOC071-183-189-110330-
/O.NEW.KLSX.SV.W.0289.110611T0251Z-110611T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
951 PM CDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
SOUTHWESTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
WESTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1030 PM CDT
* AT 947 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
AUGUSTA...OR 5 MILES EAST OF WASHINGTON...AND MOVING EAST AT 35
MPH.
* LOCATIONS IMPACTED INCLUDE...
GRAY SUMMIT...EUREKA...WILDWOOD...WELDON SPRING...ELLISVILLE...
COTTLEVILLE...CLARKSON VALLEY...CHESTERFIELD...BALLWIN...ST.
PETERS...MANCHESTER...VALLEY PARK...FENTON...TOWN AND COUNTRY...DES
PERES...MARYLAND HEIGHTS...KIRKWOOD...ST. CHARLES...SUNSET HILLS
AND DEFIANCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3850 9039 3849 9099 3855 9100 3855 9097
3863 9096 3883 9051
TIME...MOT...LOC 0251Z 250DEG 30KT 3856 9087
WIND...HAIL 60MPH 1.00IN
$$
CVKING1 follow-up statement
484
WWUS53 KLSX 110315
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1015 PM CDT FRI JUN 10 2011
MOC071-183-189-110330-
/O.CON.KLSX.SV.W.0289.000000T0000Z-110611T0330Z/
FRANKLIN MO-ST. CHARLES MO-ST. LOUIS MO-
1015 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN ST.
LOUIS...SOUTHWESTERN ST. CHARLES AND NORTHEASTERN FRANKLIN COUNTIES
UNTIL 1030 PM CDT...
AT 1013 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM TOWN AND COUNTRY TO GRAY
SUMMIT...MOVING EAST AT 40 MPH. THE GUST FRONT FROM THESE
THUNDERSTORMS COULD PRODUCE WIND GUSTS TO 60 MPH.
LOCATIONS IMPACTED INCLUDE...
BALLWIN...TOWN AND COUNTRY...MANCHESTER...EUREKA...DES PERES...
VALLEY PARK...KIRKWOOD...FENTON...SUNSET HILLS AND PEERLESS PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3850 9039 3849 9099 3855 9099 3855 9097
3857 9096 3873 9074 3883 9051
TIME...MOT...LOC 0315Z 277DEG 43KT 3866 9047 3850 9078
WIND...HAIL 60MPH 1.00IN
$$
CVKINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 9:03 PM CDT, 48 minutes earlier.
Area forecast discussion, Jun 10, 9:03 PM CDT, 48 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 903 PM CDT FRI JUN 10 2011 .UPDATE... /859 PM CDT FRI JUN 10 2011/ SEVERE THUNDERSTORMS CONTINUE TO DEVELOP OVER CENTRAL MISSOURI WITH A RECENT REPORT OF UP TO BASEBALL SIZE HAIL IN MONTGOMERY COUNTY MISSOURI. AS MENTIONED PREVIOUSLY...MLCAPES STILL REMAIN AROUND 2500 J/KG FROM JEF TO JUST SOUTH OF THE ST. LOUIS METRO AREA. EFFECTIVE DEEP LAYER SHEAR CONTINUES INCREASE OVER CENTRAL MISSOURI WHICH IS SUPPORTING STORM ROTATION AND PREVENTING THE CLUSTER FROM BECOMING OUTFLOW DOMINATED. STRONG TO SEVERE THUNDERSTORMS CONTINUE TO DEVELOP EVEN TO THE NORTHWEST OF KCOU UP TO KUIN WHICH IS LIKELY OWING TO ADVECTION OF VERY STEEP MID LEVEL LAPSE RATES IN ADDITION TO AFOREMENTIONED SHEAR. CONSEQUENTLY EXPECT SEVERE THREAT TO CONTINUE IN THE SEVERE THUNDERSTORM WATCH WELL INTO THE EVENING. IF THE AREA OF THUNDERSTORMS BEGINS TO MOVE SOUTHEASTWARD...MAY BE ABLE TO CANCEL SOME OF THE COUNTIES IN NORTHEAST MISSOURI IN THE NEXT HOUR OR SO. HAVE INCREASED POPS THIS EVENING WHERE THUNDERSTORMS HAVE INCREASED IN AREAL COVERAGE...AND EXPANDED LIKELY POPS OVERNIGHT IN THE SOUTHEAST HALF OF THE CWA. BRITT && .DISCUSSION... /250 PM CDT FRI JUN 10 2011/ MAIN CONCERN DEALS WITH THE POTENTIAL FOR SEVERE STORMS THIS EVENING. LARGE CU FIELD WAS PRESENT OVER THE SERN HALF OF THE CWA THIS AFTERNOON...WITH ADDITIONAL CU DEVELOPING OVER WEST CENTRAL MISSOURI THE PAST HOUR. THUNDERSTORMS ARE CONTINUING TO DEVELOP OVER SOUTH CENTRAL ILLINOIS WHERE SEVERE THUNDERSTORMS WATCH 457 IS...AND NEW STORMS ARE NOW SHOWING UP NEAR KVIH. SURFACE FRONT EXTENDS ACROSS CENTRAL ILLINOIS INTO NORTHERN MISSOURI WITH A DECAYING OUTFLOW BOUNDARY ON THE NORTH SIDE OF THE CU FIELD. LATEST SPC MESOANAYLSIS IS SHOWING THAT THE CAP HAS BEEN BROKEN TO THE SOUTH OF THE BOUNDARY WITH MLCAPES AROUND 2500 J/KG WITH SLIGHTLY LESS INSTABILITY ALONG THE FRONT WITH A MINIMAL AMOUNT OF CINH. CURRENT THINKING IS THAT THUNDERSTORMS WILL LIKELY INCREASE IN COVERAGE THE REST OF THE AFTERNOON IN THE WARM SECTOR AS LARGE SCALE ASCENT INCREASES AHEAD OF CENTRAL PLAINS SHORTWAVE TROUGH. THUNDERSTORMS WILL ALSO LIKELY INITIATE CLOSER TO THE FRONT LATER THIS AFTERNOON INTO THE EVENING. GIVEN THE LACK OF DEEP LAYER SHEAR...THINK THAT CONVECTIVE MODE WILL BE PRIMARILY MULTI-CELLULAR WITH SOME LARGE HAIL AND DAMAGING WINDS. SEVERE WEATHER THREAT WILL DIMINISH OVERNIGHT AS FRONT GETS PUSHED INTO THE SOUTHERN CWA AS SHORTWAVE MOVES ACROSS THE REGION. WILL KEEP CHANCE OF STORMS OVER SOUTHEAST MISSOURI EARLY SATURDAY WHERE FRONT WILL LINGER THE FIRST PART OF THE DAY. THEN FOLLOWED PREVIOUS THINKING OF MAINLY DRY WEATHER FROM LATE SATURDAY INTO EARLY SUNDAY BEFORE STRONG MOISTURE CONVERGENCE SETS UP OVER THE WESTERN HALF OF THE CWA WHEN SURFACE FRONT MOVES BACK NORTHEAST AS A WARM FRONT. BOTH THE NAM/GFS ARE SHOWING VERY SLOW MOVEMENT OF THE FRONT ACROSS THE AREA EARLY NEXT WEEK...AND THERE IS THE POTENTIAL FOR ONE OR TWO MCS'S TO ROLL SEWD OVER THE AREA...SO HAVE MAINTAINED LIKELY POPS ON SUNDAY NIGHT INTO MONDAY. THE FRONT WILL REMAIN IN CLOSE PROXIMITY TO THE CWA THROUGH THE MIDDLE OF NEXT WEEK...SO MAINTAINED THE CHANCE OF RAIN THROUGH WEDNESDAY NIGHT. BRITT && .AVIATION... /859 PM CDT FRI JUN 10 2011/ LARGE CLUSTER OF THUNDERSTORMS EXTENDING FROM CENTRAL MISSOURI INTO WEST CENTRAL ILLINOIS STILL CONTAINS A FEW SEVERE THUNDERSTORMS THAT ARE PRODUCING LARGE HAIL AND SOME WINDS GUSTS OF 35KTS OR GREATER. TSRA MAY MOVE OUT OF KUIN BY 03Z. TSRA CONTINUES TO DEVELOP OVER CENTRAL MO...SO MAY NEED TO CONTINUE TEMPO FOR KCOU BY 03Z. EXISTING CLUSTER OF THUNDERSTORMS AND ADDITIONAL STORMS DEVELOPING NEAR KVIH SHOULD CAUSE INTERMITTENT TSRA...POSSIBLY WITH LARGE HAIL AND WIND GUSTS TO 35 KTS BETWEEN 03-07Z AT KSTL/KSUS. SPECIFICS FOR KSTL... CURRENT THINKING IS THAT THUNDERSTORMS WILL MOST LIKELY OCCUR AT THE TERMINAL BETWEEN 03-07Z BASED ON RADAR TRENDS. BRITT && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 10, 3:57 PM CDT, 5 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 357 PM CDT FRI JUN 10 2011 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 357 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY OVER MUCH OF THE REGION TONIGHT. A FEW OF THESE STORMS WILL BE SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60 MPH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS OVER SOUTHEAST MISSOURI ON SATURDAY. THERE IS ALSO A CHANCE OF THUNDERSTORMS OVER THE AREA FROM LATE SUNDAY INTO WEDNESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ALL SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN ST. LOUIS. BRITT
In the hours before
Special weather statement, Jun 10, 9:03 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 903 PM CDT FRI JUN 10 2011 ILZ095-097-MOZ027-110245- ADAMS IL-MARION MO-PIKE IL- 903 PM CDT FRI JUN 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ADAMS AND NORTHWESTERN PIKE COUNTIES IN WEST CENTRAL ILLINOIS...AND SOUTHEASTERN MARION COUNTY IN NORTHEAST MISSOURI UNTIL 945 PM CDT... AT 901 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RENSSELAER...OR 5 MILES SOUTH OF PALMYRA... MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HANNIBAL... FALL CREEK... PAYSON... BEVERLY... MARBLEHEAD... SEEHORN... HULL... KINDERHOOK... PLAINVILLE... BURTON... ADAMS... RICHFIELD... LIBERTY... KINGSTON... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. TES
Local storm report, Jun 10, 9:07 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
907 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL 7 S BLAND 38.20N 91.63W
06/10/2011 E0.75 INCH GASCONADE MO TRAINED SPOTTER
&&
TRUETTLocal storm report, Jun 10, 9:27 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0926 PM FLASH FLOOD SHOBONIER 38.87N 89.09W
06/10/2011 FAYETTE IL LAW ENFORCEMENT
SEVERAL REPORTS OF WATER OVER ROUTE 51 JUST SOUTH OF
SHOBONIER.
&&
GOSSELINLocal storm report, Jun 10, 9:29 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
929 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0928 PM HAIL OWENSVILLE 38.35N 91.50W
06/10/2011 E1.75 INCH GASCONADE MO AMATEUR RADIO
&&
GOSSELINLocal storm report, Jun 10, 9:40 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
940 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM HAIL PAYSON 39.82N 91.24W
06/10/2011 E0.25 INCH ADAMS IL CO-OP OBSERVER
&&
GOSSELINLocal storm report, Jun 10, 9:47 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
947 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 PM TSTM WND GST GERALD 38.40N 91.33W
06/10/2011 E45 MPH FRANKLIN MO TRAINED SPOTTER
&&
GOSSELINThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:23 PM CDT | Tornado Warning | LSX | Audrain, Monroe | 30 min |
| Jun 10, 7:29 PM CDT | Severe Thunderstorm Warning | LSX | Marion, Ralls | 46 min |
| Jun 10, 7:32 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Callaway | 43 min |
| Jun 10, 7:33 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Moniteau | 42 min |
| Jun 10, 7:42 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery | 48 min |
| Jun 10, 7:58 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike, Warren | 47 min |
| Jun 10, 8:13 PM CDT | Severe Thunderstorm Warning | LSX | Audrain | 47 min |
| Jun 10, 8:16 PM CDT | Severe Thunderstorm Warning | LSX | Boone | 27 min |
| Jun 10, 8:45 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Pike | 35 min |
| Jun 10, 8:48 PM CDT | Tornado Warning | LSX | Audrain, Callaway | 27 min |
| Jun 10, 8:54 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Gasconade | 51 min |
| Jun 10, 8:57 PM CDT | Flash Flood Warning | LSX | Audrain | 4 hr |
| Jun 10, 9:06 PM CDT | Severe Thunderstorm Warning | LSX | Montgomery, Warren | 39 min |
| Jun 10, 9:11 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 49 min |
| Jun 10, 9:23 PM CDT | Severe Thunderstorm Warning | LSX | Franklin | 52 min |
| Jun 10, 9:33 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 42 min |
| Jun 10, 9:47 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Shelby | 43 min |
| Jun 10, 9:53 PM CDT | Severe Thunderstorm Warning | LSX | Callaway, Montgomery, Warren | 52 min |
| Jun 10, 9:58 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Saint Louis, City of Saint Louis | 35 min |
| Jun 10, 10:07 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Warren | 39 min |
| Jun 10, 10:18 PM CDT | Areal Flood Advisory | LSX | Marion, Ralls | 3 hr |
| Jun 10, 10:30 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Saint Charles, Saint Louis | 23 min |
| Jun 10, 10:44 PM CDT | Flash Flood Warning | LSX | Saint Louis, City of Saint Louis | 2 hr |
| Jun 11, 12:22 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln | 17 min |
| Jun 11, 9:48 AM CDT | River Flood Warning | LSX | Boone, Callaway, Cole, Moniteau | 11 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.